On inequalities for zeros of entire functions

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We derive inequalities for zeros of an entire function of finite order in terms of the coefficients of its Taylor series. Our results are new even for polynomials.

Original languageEnglish
Pages (from-to)97-101
Number of pages5
JournalProceedings of the American Mathematical Society
Volume133
Issue number1
DOIs
StatePublished - 1 Jan 2005

Fingerprint

Dive into the research topics of 'On inequalities for zeros of entire functions'. Together they form a unique fingerprint.

Cite this